Follow
Martin Milanič
Title
Cited by
Cited by
Year
Complexity of independent set reconfigurability problems
M Kamiński, P Medvedev, M Milanič
Theoretical computer science 439, 9-15, 2012
1642012
A polynomial algorithm to find an independent set of maximum weight in a fork-free graph
VV Lozin, M Milanič
Journal of Discrete Algorithms 6 (4), 595-604, 2008
1442008
Recent developments on graphs of bounded clique-width
M Kamiński, VV Lozin, M Milanič
Discrete Applied Mathematics 157 (12), 2747-2761, 2009
1372009
Shortest paths between shortest paths
M Kamiński, P Medvedev, M Milanič
Theoretical Computer Science 412 (39), 5205-5210, 2011
832011
Latency-bounded target set selection in social networks
F Cicalese, G Cordasco, L Gargano, M Milanič, U Vaccaro
Theoretical Computer Science 535, 1-15, 2014
672014
Simple and fast reoptimizations for the Steiner tree problem
B Escoffier, M Milanič, VT Paschos
Algorithmic Operations Research 4 (2), 86-94, 2009
662009
Dominating sequences in graphs
B Brešar, T Gologranc, M Milanič, DF Rall, R Rizzi
Discrete Mathematics 336, 22-36, 2014
452014
Spread of influence in weighted networks under time and budget constraints
F Cicalese, G Cordasco, L Gargano, M Milanič, J Peters, U Vaccaro
Theoretical Computer Science 586, 40-58, 2015
382015
Graphs of separability at most 2
F Cicalese, M Milanič
Discrete Applied Mathematics 160 (6), 685-696, 2012
352012
Equistable graphs, general partition graphs, triangle graphs, and graph products
Š Miklavič, M Milanič
Discrete applied mathematics 159 (11), 1148-1159, 2011
302011
Polynomial-time algorithms for weighted efficient domination problems in AT-free graphs and dually chordal graphs
A Brandstädt, P Fičur, A Leitert, M Milanič
Information Processing Letters 115 (2), 256-262, 2015
292015
Hereditary efficiently dominatable graphs
M Milanič
Journal of Graph Theory 73 (4), 400-424, 2013
292013
New polynomial cases of the weighted efficient domination problem
A Brandstädt, M Milanič, R Nevries
International Symposium on Mathematical Foundations of Computer Science, 195-206, 2013
282013
On the approximability and exact algorithms for vector domination and related problems in graphs
F Cicalese, M Milanič, U Vaccaro
Discrete Applied Mathematics 161 (6), 750-767, 2013
282013
On the maximum independent set problem in subclasses of planar graphs
V Lozin, M Milanič
Journal of Graph Algorithms and Applications 14 (2), 269-286, 2010
282010
Minimum connected transversals in graphs: new hardness results and tractable cases using the price of connectivity
N Chiarelli, TR Hartinger, M Johnson, M Milanič, D Paulusma
Theoretical Computer Science 705, 75-83, 2018
272018
On CIS circulants
E Boros, V Gurvich, M Milanič
Discrete mathematics 318, 78-95, 2014
272014
Computing square roots of trivially perfect and threshold graphs
M Milanič, O Schaudt
Discrete Applied Mathematics 161 (10-11), 1538-1545, 2013
272013
Set graphs. I. Hereditarily finite sets and extensional acyclic orientations
M Milanič, AI Tomescu
Discrete Applied Mathematics 161 (4-5), 677-690, 2013
272013
The maximum independent set problem in planar graphs
VE Alekseev, V Lozin, D Malyshev, M Milanič
Mathematical Foundations of Computer Science 2008: 33rd International …, 2008
272008
The system can't perform the operation now. Try again later.
Articles 1–20